# SDR DL72W961585

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 65175186
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1 INCH CRACK IN THE ANGLE OF BOTH THE FWD AFT TRANSVERSE BEAMS OF THE RT TORQUE BOX AT FS 1273.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE THE DAMAGED PARTS IN ACCORDANCE WITH TJE S/B.
